ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
CORKSCREW FT, BC, SUTURETAPE, 4.75M |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a biceps tenodesis surgery the device broke off in the middle during insertion and could no longer be used.No broken parts remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1927bct-475-1 was received for investigation.Visual inspection revealed that the bio-composite anchor had broken at the third distal-most thread.Assessment with digital caliper identified that approximately 4.03mm of the bio-composite anchor remained.The method of bone preparation employed during the procedure, as well as the bone quality encountered, were not provided.A probable cause is attributed to improper bone preparation.